# SDR DALA13069646307

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,356 hours, 12,408 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Bs 2698.85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APU DOOR FRAME BRACKET DAMAGED BS 2698.85.  HFEC INSPECTED THE TRIMMED EDGE FOUND NO CRACK IAW NDTM MANUAL, PART 6, 51-00-00, PROCEDURE 16.  REPAIRED IAW ERA 520405-14, REV ORIGINAL.
